# SDR SWI2025F00507

- Difficulty date: February 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN FLOOR SILL CORRODED FS 319.00  (C-CHECK RO 04/21/2025)REPAIRED RH CABIN FLOOR SILL CORROSION FS 319.00 IAW GENERIC REO 601R-53-00-530 REV A DATED 2014-10-07 AND SKY CARD 51-900-1003-SKY COMPLETED FORM 337 NO WEIGHT CHANGE REF CONTINUATION CARD FOR DETAILS
